Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Given anthrax and small pox vaccine. Why do I vomit after alcohol? Will side effects leave?

Hi, I was in the military and was given the anthrax vaccine and smallpox vaccine . During the deployment we were not allowed to drink alcohol, but upon returning I found that after one drink I would get a headache and eventually vomit . I was not the only one this happened to, and was told it may be a side effect of the anthrax vaccine. Eight years later this is still the case. Is this even possible that it is a side effect, and if so does it mean that something larger may occur from it.
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

Its unrelated to vaccination. It's most likely to be due to gastric ulcer. Long term use of alcohol definitely predisposes to gastric ulcer.
Kindly get an upper gastrointestinal endoscopy done.
Wishing you a healthy life.
Take care
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor